# SDR DALA2021092005620

- Difficulty date: September 19, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N801NW
- Make and model: Airbus A330-323
- Aircraft serial: 0524
- Aircraft time: 76,413 hours, 9,998 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3301 SLIDE INDICATION 4L APPEARS TO BE INOP. CORRECTIVE ACTION: ARMED DOOR 4L IND NORMAL. (7794192)
